# SDR TRAX200701965

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 8,192 hours, 5,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT TAPE MISSING NEAR GALLEY CART STORAGE AREA.
